# SDR MTNA20130501001

- Difficulty date: May 1, 2013
- Submitted: May 3, 2013
- Operation: Air carrier
- Aircraft: N914FX
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 293
- Aircraft time: 24,777 hours, 26,421 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Accumulator
- Condition: Low
- Location: Hyd System
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON LANDING, NOSE WHEEL STEERING FAILED TO RESPOND TO INPUT AND ACFT VEERED TO LEFT.  APPLICATION OF NORMAL BRAKE ON PILOT AND CO-PILOT SIDE FAILED TO SLOW AND EMERGENCY BRAKES REQUIRED TO STOP.  ONCE TAXI ATTEMPT WAS RESUMED, NOSE WHEEL STEERING AND NORMAL BRAKING RESUMED.  TROUBLESHOOTING FOUND AFT HYDRAULIC ACCUMULATOR LOW.  SERVICED ACCUMULATOR IAW JIC 12-14-29 SRU 10000.  INSPECTED BRAKES AND NOSE LANDING GEAR FOR LEAKS, NO LEAKS NOTED. TAXIED ACFT AND PERFORMED OPS TEST OF NORMAL BRAKING IAW JIC 32-42-00 OPT 10000.  CHECKED NOSE WHEEL STEERING WHILE TAXIING THE SYSTEM CHECKED NORMAL.
